# SDR DXTA2024052911905

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 2,175 hours, 1,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR DOES NOT OPEN AFTER BEING UNLATCHED UNTIL APPLYING ABOUT 15 TO 20 POUNDS OF PRESSURE  INSPECTED MAIN ENTRY DOOR AND FOUND IT OUT OF ADJUSTMENT. ADJUSTED MED TO CORRECT CLEARANCES.
